Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the reason for spotting after sex ?

Hello I am a 31 year old female who has had light spotting after sex for over a year now. The spotting ranges from light pink to bright red and is only present when I wipe. My doctor diagnosed me with cervicitis and gave me antibiotics . After several rounds of pills and even internal cream I still have the same problem. He then sent me to another doctor for a second opinion. They decided to freeze the top layer of my cervix . Even after that surgery , I still have the same problem. He says there is no explaination and nothing else he can do for me. All my tests and paps are normal Where should I go from here?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You are having a fragile and unhealthy cervix which bleeds every time you touch it. You have got the right treatment. You can go for cryosurgery once more after six months or try chemical cautery if you have completed your family.
Dr. Rakhi Tayal
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor